Zakład Historii Matematyki - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2015] [2013] [2012] [2008] [2005] [2002] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1979] [1978] [1977] [1976]
1-49 z 49.

2019

2015

2013

2012

45.
Some remarks on popularizing mathematics or a magic room, (2012), "Raising Public Awareness of Mathematics", Springer
44.
On mathematics in Kraków through centuries, EUR. MATH. SOC. NEWSLETT. vol. 86 (2012), 19-24

2008

42.
O geometrii elementarnej w pracach Eulera., ANTIQUITATES MATHEMATICAE 2 (2008) str.77 – 96.
41.
Harold Scott Macdonald Coxeter (1907-2003) i jego matematyka., ANTIQUITATES MATHEMATICAE 2 (2008) str. 231 – 244

2005

39.
Interview with Ian Stewart, EUR. MATH. SOC. NEWSLETT. 55 (2005), 26--33

2002

38.
Epsilon, (2002), Wydawnictwo Szkolne Omega

1999

37.
Weak mixing and generic chaos revisited, UNIV. IAGEL. ACTA MATH. no. 37 (1999), 313--319

1998

36.
Zdzisław Pogoda, L.M.Sokołowski
Does mathematics distinguish certain dimensions of spaces? II, TRANSLATED FROM THE POLISH BY ABE SHENITZER. AMER. MATH. MONTHLY 105 (1998), no. 5, 456--463

1997

35.
Professor Father Andrzej Turowicz [1909--1989], (POLISH) ZESZ. NAUK. UNIW. OPOL. MAT. 30 (1997), 53--59
34.
33.
Zdzisław Pogoda, L.M.Sokołowski

1996

31.
Admissible operations and product preserving functors, NEW DEVELOPMENTS IN DIFFERENTIAL GEOMETRY (DEBRECEN 1994) MATH. APPL. 350, KLUVER ACAD. PUBL. DORDREHT (1996), 179-192

1995

29.
Ideal gas is generically chaotic, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 121--128

1994

27.
Properties of product preserving functors, GEOMETRY AND PHYSICS (ZDÍKOV, 1993). Rend. Circ. Mat. Palermo (2) Suppl. No. 37 (1994), 69--86

1993

26.
Natural bundles and natural liftings prolongations of geometric structures, DIFFERENTIAL GEOMETRY AND ITS APPL.(OPAVA) MATH PUBL., 1, SILESIAN UNIV. OPAVA (1993), 281-320
25.
$Gamma$-foliations and Weil prolongations, THE PROCEEDINGS OF THE WINTER SCHOOL GEOMETRY AND TOPOLOGY (SRNÍ, 1992). Rend. Circ. Mat. Palermo (2) Suppl. No. 32 (1993), 69--79

1992

24.
Topologia polska w pierwszych dziesięcioleciach XX wieku, PRACE NAUKOWE UNIWERSYTETU ˜ŚLĄSKIEGO vol. 1253 (1992), 163-172
23.
Construction of prolongations of higher order G-structures, UNIV. IAGEL. ACTA MATH. no. 29 (1992), 29--40

1991

22.
On weakly mixing and generic chaos, UNIV. IAGEL. ACTA MATH. no. 28 (1991), 245--250
21.
Zdzisław Pogoda, J.Gruszczak,M.Heller
Cauchy boundary and b-incompleteness of space-time, INTERNAT. J. THEORET. PHYS. 30 (1991), no. 4, 555--565

1990

19.
On generic chaos of shifts in function spaces, ANN. POLON. MATH. 52 (1990), no. 2, 139--146

1989

18.
A remark on unconditional basic sequences, BULL. POLISH ACAD. SCI. MATH. 37 (1989), no. 1-6, 1--3 (1990)

1988

1987

16.
A note on canonical systems with control sets, PODSTAWY STEROWANIA 17 (1987), no. 1-2, 65--70
15.
The regularity condition for some natural functors, PROCEEDINGS OF THE 14th winter school on abstract analysis (Srní, 1986). Rend. Circ. Mat. Palermo (2) Suppl. No. 14 (1987), 105--115
14.
Some observations concerning the classes of unconditional-like basic sequences, BULL. POLISH ACAD. SCI. MATH. 35 (1987), no. 1-2, 35--42

1986

13.
On some restatements of the problem of existence of a closed direct sum in Banach spaces, II, III. BULL. POLISH ACAD. SCI. MATH. 34 (1986), no. 7-8, 441--456

1985

12.
On the generic chaos in dynamical systems, UNIV. IAGEL. ACTA MATH. no. 25 (1985), 293--298
11.
On Schauder bases which are unconditional like, BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 3-4, 137--146
10.
Some geometries on the unit sphere in Banach spaces, I, II. BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 1-2, 35--43, 45--50
9.
Banach spaces with a certain extension property, BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 3-4, 147--153

1984

8.
On boundary value problems for ordinary differential equations of second order, BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 9-10, 573--575
7.
Unconditional basic sequences in Banach spaces, I. ON SOME GENERALIZATION OF THE NOTION OF HILBERT SPACE. BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 5-6, 315--324

1983

1979

5.
On integral equations in a Banach space, ANN. POLON. MATH. 36 (1979), no. 2, 111--121
4.
Algorithms for the operation of digital regulators, (POLISH) PODSTAWY STEROWANIA 9 (1979), no. 2, 207--223

1978

1977

2.
On the asymptotically solvable linear boundary value problem, ZESZYTY NAUK. UNIW. JAGIELLON. 475 Prace Mat. Zeszyt 19 (1977), 137--143

1976

1.
Generalized canonical system for the generation of regular sets, (POLISH) PODSTAWY STEROWANIA 6 (1976), no. 2, 233--236